Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 63, NWS Des Moines, IA

August 20, 2007Butler County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 20, 2007, 12:40 AM CDT for Butler County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 20, 2007, 12:40 AM CDT (05:40 UTC)
Expired
Aug 20, 2007, 6:45 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

County Butler County, IA

The radar

The Des Moines radar (KDMX), 135 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
607 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 200542
FFWDMX
IAC023-201145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1240 AM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUTLER COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 645 AM CDT

* AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED HEAVY RAIN FROM THUNDERSTORMS OVER CENTRAL BUTLER COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELL
  ROCK...GREENE...CLARKSVILLE AND ALLISON

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA DURING THE EARLY MORNING HOURS. LAW ENFORCEMENT REPORTS 
A CULVERT COLLAPSED DUE TO HEAVY RAIN EARLIER THIS EVENING...AND 
RENEWED FLASH FLOODING IS LIKELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4292 9301 4291 9256 4278 9256 4277 9255
      4265 9255 4261 9302
TIME...MOT...LOC 0540Z 180DEG 0KT 4270 9283

$$

KINNEY
3 follow-up statements
000 
WGUS73 KDMX 200651
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
148 AM CDT MON AUG 20 2007

IAC023-201145-
BUTLER IA-
148 AM CDT MON AUG 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
BUTLER COUNTY...

AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. LAW ENFORCEMENT REPORTS NO NEW FLOODING PROBLEMS AND 
HEAVY RAIN HAS MOVED OUT OF THE AREA. HOWEVER RUNOFF FROM STORMS MAY 
STILL PRODUCE SOME ISOLATED FLASH FLOODING ACROSS THE COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELL ROCK...
GREENE...CLARKSVILLE AND ALLISON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4292 9301 4291 9256 4278 9256 4277 9255
      4265 9255 4261 9302
TIME...MOT...LOC 0648Z 180DEG 0KT 4270 9283

$$

KINNEY
000 
WGUS73 KDMX 200755
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
250 AM CDT MON AUG 20 2007

IAC023-201145-
BUTLER IA-
250 AM CDT MON AUG 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
BUTLER COUNTY...

AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. NO NEW REPORTS OF FLOODING WERE RECEIVED BY LAW 
ENFORCEMENT...HOWEVER THE FULL EXTENT OF THE FLOODING MAY NOT BE 
KNOWN UNTIL DAYBREAK. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELL ROCK...
GREENE...CLARKSVILLE AND ALLISON

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH IS POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4292 9301 4291 9256 4278 9256 4277 9255
      4265 9255 4261 9302
TIME...MOT...LOC 0750Z 180DEG 0KT 4270 9283

$$

RUSSELL
000 
WGUS73 KDMX 200900
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
359 AM CDT MON AUG 20 2007

IAC023-200915-
BUTLER IA-
359 AM CDT MON AUG 20 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BUTLER COUNTY...

LOCAL LAW ENFORCEMENT REPORTS NO LINGERING FLOODING PROBLEMS ACROSS 
THE COUNTY. SCATTERED SHOWERS...AND POSSIBLY AN ISOLATED 
THUNDERSTORM...ARE POSSIBLE THROUGH DAY BREAK...BUT THE THREAT FOR 
HEAVY RAIN HAS ENDED.

LAT...LON 4292 9301 4291 9256 4278 9256 4277 9255
      4265 9255 4261 9302
TIME...MOT...LOC 0859Z 180DEG 0KT 4270 9283

$$

KINNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 11:50 PM CDT, 50 minutes earlier.

Area forecast discussion, Aug 19, 11:50 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAFS
NATIONAL WEATHER SERVICE DES MOINES IA
1150 PM CDT SUN AUG 19 2007

.SYNOPSIS...

NEARLY STATIONARY FRONT WOBBLING NORTH ACROSS THE STATE LATE THIS
AFTERNOON WITH TROPICAL MOISTURE FEED WELL IN PLACE ONCE AGAIN.
THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF BOUNDARY ACROSS SOUTHERN
MN AND ARE HEADING EAST ALONG H850 FRONTAL ZONE. OVER SOUTHERN
SECTIONS OF THE FORECAST AREA...CONTINUE TO SEE INFLUX OF OLD ERIN
MOISTURE WITH AREAS OF THUNDERSTORMS INCREASING. MAINTAINING FLASH
FLOOD WATCH TONIGHT ACROSS THE NORTH WHERE ADDITIONAL RAINFALL
EXPECTED. SOUTHERN PORTIONS CAN TAKE A FEW INCHES WITH LESS IMPACT
EXPECTED THERE.

.SHORT TERM...TONIGHT...

DEEP TROPICAL MOISTURE PLUME CONTINUES TO STREAM NORTH INTO THE
STATE TNT. THOUGH THE GREATEST LIFT INITIALLY APPEARS TO BE ALONG
AND NORTH OF THE IA-MN BORDER...RUC MODEL HAS COME AROUND TO SHOW
INCREASING LIFT WITH STRONGER AND MORE NORTHERLY MOISTURE TRANSPORT
OVER THE ENTIRE FORECAST AREA THIS EVENING AND GRADUALLY SHIFTING
THE GREATER MOISTURE TRANSPORT MORE EAST NORTHEAST BY 03Z LATER THIS
EVENING. H700 WAVE OVER THE DAKOTAS SHOULD HELP KEEP PATTERN
PROGRESSIVE OVER THE NORTH THOUGH SOME STORMS EXPECTED TO FIRE INTO
THE WARM SECTOR THIS EVENING ALONG THE FRONTAL BOUNDARY AS IT DRIFTS
SOUTHEAST WITH TIME. THIS MAY MITIGATE SOME HYDRO ISSUES OVER THE
NORTH BUT WILL HOLD ONTO FLASH FLOOD WATCH DUE TO FACT THAT LITTLE
IF ANY ADDITIONAL RAINFALL TNT WILL CAUSE PROBLEMS. OLD ERIN STILL A
PROBLEM...AS MOISTURE TRANSPORT AND PLUME WILL CROSS THE SOUTHEAST
THIRD OF FORECAST AREA THROUGH 06Z...WITH SOME HEAVY RAINFALL
POSSIBLE THERE. GFS/NAM MUCH FARTHER EAST WITH TRACK THIS
EVENING...AND AM FOLLOWING RUC MORE CLOSELY. FFG RUNNING HIGHER
SOUTHEAST COUNTIES WITH VALUES GENERALLY IN THE 2.5 TO 3.5 RAINFALL
SO WILL NOT EXTEND WATCH ANY FARTHER SOUTH ATTM THOUGH SOME TOTALS
MAY COME IN ABOVE TWO INCHES IN SOME CASES. H700 WAVE NORTH WILL
LIFT EAST AFTER 06Z AND RAINFALL SHOULD DIMINISH AT THAT TIME.
ACROSS THE SOUTH EXPECT THE RAIN TO DIMINISH BETWEEN THE 04 AND 08Z
TIMEFRAME AS OLD ERIN SPINS EAST BY MORNING. FOLLOWING THAT...FOG
MAY BECOME AN ISSUE IN THE WAKE OF THE THESE SYSTEMS AS WINDS REMAIN
LIGHT BY MORNING. WITH GO WITH AREAS OF FOG FOR NOW.

.LONG TERM...MONDAY THROUGH SUNDAY

ACTIVE WEATHER PATTERN TO CONTINUE FOR THE WORK WEEK AS THE SURFACE
BOUNDARY IS NEVER FORECAST TO LEAVE IOWA UNTIL FRIDAY NIGHT. SEVERAL
ROUNDS OF CONVECTIVE WEATHER ARE LIKELY TO OCCUR...WITH HIGHEST
PROBABILITIES OVER NORTHERN IOWA WHERE SOME HEAVY RAINS HAVE ALREADY
FALLEN...MAKING LOCAL FLOODING THE BIGGEST THREAT FOR THE WEEK.
WESTERLY FLOW ALOFT WILL PROVIDE ENOUGH SHEAR AT TIMES FOR ISOLATED
SEVERE WEATHER. CONDITIONS SOUTH OF THE FRONT WILL REMAIN TROPICAL
WITH HIGHS CLOSE TO 90 AND DEWPOINTS WELL INTO THE 70S. TEMPERATURES
A BIT MORE PROBLEMATIC NORTH SINCE THERE IS A SLIM POSSIBILITY THAT
COOLER AND DRIER AIR COULD SLIP IN FOR A SHORT SPELL.

SPECIFICALLY...AFTER TONIGHT HEAVY RAIN CHANCES APPEAR TO BE MOST
LIKELY WITH CONVECTIVE COMPLEXES THAT ARE EXPECTED TO DEVELOP MONDAY
EVENING AND MOVING ACROSS NORTHERN IOWA...WITH REPEAT ACTION
POSSIBLE ACROSS THE SAME AREA TUESDAY NIGHT. RETURN FLOW OF COPIOUS
MOISTURE AND THETA-E ADVECTION IS RAPID ACROSS THIS AREA AS A SERIES
OF SHORT WAVES COMES OUT IN THE WLY FLOW ALOFT. DIFFICULT TO SEE
ENOUGH OF A BREAK IN THIS PATTERN THROUGH THURSDAY NIGHT...SO
CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH FRIDAY.
LONGER RANGE MODELS AGREE THAT A RIDGE WILL BUILD SOMEWHAT TO THE
WEST PUSHING A SURFACE HIGH INTO IOWA AND THE UPPER MIDWEST FOR
FRIDAY AND SATURDAY...WHICH SHOULD END THE PERSISTENT RAIN CHANCES
AND DROP TEMPERATURES AND DEWPOINTS BACK TO COMFORTABLE LEVELS.

ALL OF THESE RAIN CHANCES LEAVE THE POSSIBILITY OF ADDITIONAL FLASH
FLOOD WATCHES AND POSSIBLE RIVER FLOODING EVENTUALLY FOR THE
NORTHERN HALF OF THE STATE. CEDAR RIVER IS NOW EXPECTED TO REACH
BANK FULL...AND COULD GO HIGHER IF RAINS TARGET THE SAME AREAS FOR A
COUPLE OF DAYS IN A ROW.

.AVIATION...20/06Z

STATIONARY BOUNDARY MEANDERS THROUGH THE STATE.  STORMS WITH HEAVY
RAINFALL LEAVING VERY MOIST AIRMASS WITH FOG LIKELY.  FREQUENT IFR
CONDITIONS NORTHERN HALF OF IOWA THROUGH MORNING.  MVFR CLOUDS
AROUND 3000 FEET TODAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 4 AM
MONDAY IAZ004>007-IA015>017-IA023>028-IA035>039-IA049>050-

&&

SHORT TERM...REV
LONG TERM...JUNGBLUTH
AVIATION...FORSTER
Hazardous weather outlook, Aug 19, 11:15 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1115 PM CDT SUN AUG 19 2007

IAZ004>007-015>017-023>028-035>039-047>050-201100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
1115 PM CDT SUN AUG 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE NUMEROUS THROUGH THE OVERNIGHT HOURS. THESE
STORMS WILL CONTAIN HEAVY RAINFALL WITH THE POTENTIAL TO PRODUCE 1
TO 2 INCHES WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM MONDAY THROUGH
SATURDAY...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.
TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAINFALL WOULD BE HELPFUL.

IAZ033-034-044>046-057>062-070>075-081>086-092>097-201100-
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
1115 PM CDT SUN AUG 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

MAINLY NON SEVERE THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH
THE EVENING HOURS. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL
RANGING FROM ONE TO THREE INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM MONDAY THROUGH
FRIDAY...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.
TIMING AND SPECIFIC THREAT WILL BE DEFINED IN LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY AT THIS TIME.

In the hours before

Local storm report, Aug 19, 9:07 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       PILOT MOUND             42.16N 94.02W
08/19/2007  M3.00 INCH       BOONE              IA   TRAINED SPOTTER

            MEASURED IN 1 HOUR.

&&

MRUSSELL
Local storm report, Aug 19, 9:14 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
914 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HEAVY RAIN       N PILOT MOUND           42.17N 94.02W
08/19/2007  M3.75 INCH       BOONE              IA   TRAINED SPOTTER

            NWS TRAINED SPOTTER REPORTS 3.75 INCHES IN 1.5 HOURS.

&&

CCOGIL
Local storm report, Aug 19, 11:09 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      DUNKERTON               42.57N 92.16W
08/19/2007                   BLACK HAWK         IA   LAW ENFORCEMENT

            BRIDGE WASHED OUT IN THE 7700 BLOCK OF EAST BIG ROCK ROAD
            NEAR DUNKERTON. TIME IS TIME OF REPORT.

&&

RK
Local storm report, Aug 19, 11:10 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      DUNKERTON               42.57N 92.16W
08/19/2007                   BLACK HAWK         IA   LAW ENFORCEMENT

            ROAD WASHED OUT IN THE 3400 BLCOK OF NORTH PILOT GROVE
            NEAR DUNKERTON. TIME IS TIME OF REPORT.

&&

RK
Local storm report, Aug 19, 11:16 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1116 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      PILOT MOUND             42.16N 94.02W
08/19/2007                   BOONE              IA   LAW ENFORCEMENT

            SEVERAL GRAVEL AND HARD TOP ROADS CLOSED OVER NORTHERN
            BOONE COUNTY...MAINLY NORTHWEST OF BOONE.

&&

BF
Local storm report, Aug 20, 12:24 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1224 AM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      MOORLAND                42.44N 94.29W
08/19/2007                   WEBSTER            IA   LAW ENFORCEMENT

            WATER OVER THE ROAD ON HIGHWAY C66 BETWEEN HIGHWAY 169
            AND CLARE. EMERGENCY PERSONNEL HAVING TROUBLE GETTING
            AROUND FORT DODGE DUE TO FLOODED ROADS.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:28 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin30 min
Aug 19, 7:35 PM CDTTornado WarningDMXHardin20 min
Aug 19, 9:41 PM CDTFlash Flood WarningDMXBoone6 hr
Aug 19, 11:46 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 20, 12:10 AM CDTFlash Flood WarningDMXWright6 hr
Aug 20, 12:11 AM CDTFlash Flood WarningDMXCalhoun6 hr
Aug 20, 12:27 AM CDTFlash Flood WarningDMXFranklin6 hr
Aug 20, 12:50 AM CDTFlash Flood WarningDMXHumboldt6 hr
Aug 20, 1:14 AM CDTFlash Flood WarningDMXPocahontas6 hr
Aug 20, 3:55 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more4 days
Aug 20, 4:45 AM CDTRiver Flood WarningDMXWebster12 hr
Aug 20, 4:57 AM CDTRiver Flood WarningDMXBlack Hawk, Butler16 hr
Aug 20, 5:08 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster8 days
Aug 20, 5:59 AM CDTFlash Flood WarningDMXEmmet, Kossuth6 hr
Aug 20, 9:27 AM CDTFlash Flood WarningDMXEmmet, Kossuth4 hr
Aug 20, 9:34 AM CDTSevere Thunderstorm WarningDMXSac56 min
Aug 20, 10:14 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas34 min
Aug 20, 10:18 AM CDTFlash Flood WarningDMXBoone, Calhoun, Greene, Pocahontas, Webster4 hr
Aug 20, 10:18 AM CDTFlash Flood WarningDMXBoone, Calhoun, Greene, Humboldt, Pocahontas, Webster4 hr
Aug 20, 10:24 AM CDTSevere Thunderstorm WarningDMXCrawford51 min

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.